I've been taking Invokana 300 for about 19 months. Lately I've noticed slight numbness in my toes and ankles. I've also recently heard that Invokana is associated with increased toe, foot, and leg amputation. I've read that you should report new pain or tenderness in those areas but wondering if the numbness is also a concern. Has anyone reading this experienced this?
i am having numbness in the bottom of my left leg 1year back.now it is spread all over body in patches like left shoulde...1 REPLY
I have been proscribed deanxit by my doctor for the numbness and tingling , I have cancer in my lungs , liver , bones an...1 REPLY
I have tingling and numbness in my hands and my feet muscles hurt. I am on Pristiq, but it has only been a week. Before ...2 REPLIES
I have been on Tamoxifen for almost five years and have had many of the side effects - horrendous hot flashes, joint pai...5 REPLIES
I am having sugar problem since 1997. I am feeling numbness in the fingures of my feet. My hand muscles are also getting...
Best medicine for degenerative arthritis ## For the past 3wks my ankles & feet has been swollen. They'll go down...4 REPLIES
I had been taking synthroid for 4 months at 50mg a day but about 2 weeks ago I stopped taking it because my insurance ex...1 REPLY
There's only one foot & leg that is swollen and it was caused by one dose of Lyrica. I would like to know what I...1 REPLY
I have ADD and take Amphetamine Salts. Lately my feet and ankles have been badly swollen. Is this caused from the Amphet...1 REPLY
I have been on Xarelto 20 mg.for about a month now and I have noticed my feet, ankles and lower legs swell worse. I do h...1 REPLY